# SDR SCNA20150211029

- Difficulty date: January 24, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT WET AREA FRAME HAS CORROSION ON TOP SIDE, BS 328 AT FWD END OF SEAT TRACK 44R EXTENDING UNDER SEAT TRACK.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS. REPAIRED STA 328, FRAME.
